OK... Where to begin...
For starters, I am on Testosterone Therapy for "Low T." I have been on this for about 3-4 months. Initially, my doctor put me on 1cc (a very low dosage) T injection and left all else the same. Initially (about week 3) I felt great, but then around week 8, I started to feel worse than even before this all started. We tested my blood and my T count went down while my estrogen levels went up. He put me on an estrogen blocker and upped my T injections to 2cc. I am still not feeling all that much better, but there is some improvements in certain areas (muscle growth), but no improvements in other areas (i.e. sex drive). I am writing this message in this forum for some advice or maybe some others' personal experiences with T therapy.
Why might I be having these issues... AND... What might I be able to do for the following issues I am having?
1 - lack of sex drive (still).
2 - body acne - mostly on my upper back.
3 - bloating (ancles mostly)
4 - mood issues
I know T Therapy is supposed to HELP many of these issues, but I'm still not quite there.
Results 1 to 30 of 34